2019
Том 71
№ 7

All Issues

Article (Russian)

Extension of E. I. Rémès first polynomal algorithm to the problem of constructing fractional-rational Chebyshev approximations

Gavrilyuk V. T.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 575-586

Article (Russian)

On the problem of conformai pasting of semibands

Gol'dberg A. A.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 586-592

Article (Russian)

Operator $S$-free groups

Zavalo S. T.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 593-601

Article (Russian)

On Silow $p$-subgroups of a topological group of all substitutions of a computation set

Ivanyuta I. D.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 602-609

Article (Russian)

Analytical properties of the scattering amplitude, corresponding to a class of Feinman diagrams

Fushchich V. I., Kolomitsev V. I.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 610-623

Article (Russian)

On singularity of amplitudes of scattering in a complex $z$-plane

Mordovets N. T.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 624-630

Article (Russian)

On limiting values and conversion formulae along sections of the basic integral representations of $p$-analytical functions with characteristic $p = x^k$. I

Polozhii G. N.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 631-656

Article (Russian)

On some extremum regularly monotonous polynomials

Feinschmidt V. L.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 657-670

Brief Communications (Russian)

Darbou's tensor and surfaces of the second order in a Lobachevsky space

Vakarchuk B. S.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 671-675

Brief Communications (Russian)

Counting the number of trees by height and degree

Vinnichenko N. G.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 675-677

Brief Communications (Russian)

Notes on a formula for determining the linear order of a whole function represented by Dirichlet's series

Geche F. I.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 678-681

Brief Communications (Russian)

On the numerical solution of boundary value problems for elliptical differential equations with constant coefficients

Didenko V. I., Lyashenko I. N .

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 681-690

Brief Communications (Russian)

On unicellularity of dissipative Volterra operators

Kisilevsky G. E.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 690-696

Brief Communications (Russian)

On the behaviour of $p$-analytical functions in angular points

Skorobogatko A. A.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 696-698

Brief Communications (Russian)

Infinitesimal bending of surfaces with an edge under certain boundary value conditions

Fomenko V. T.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 699-704

Brief Communications (Russian)

On the normal solvability and index of the boundary value problem for an elliptical system of the first order on an oriented surface with an edge

Yudanina A. B.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 704-709

Chronicles (Russian)

Third Conference on Nonlinear Vibrations held in the German Democratic Republic

Zadiraka K. V.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 710-711

Letter (Russian)

Remarks on the article «On construction of the general solution of nonlinear differential equations by a method securing «accelerated convergence» (Ukr. Math. J., vol. XVI, No. 4)

Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 712

Letter (Russian)

On the article «Similarity theorem for Rn surfaces in Riemann space $R_m$» (Ukr. Math. J., vol. XVI, No. 3)

Sobchuk V. S.

Ukr. Mat. Zh. - 1964νmber=3. - 16, № 5. - pp. 712